Volume 16 Issue 1 (2022)
Chaos and Complexity Letters

$220.00$330.00

Editors-in-Chief: Franco F. Orsucci and Nicoletta Sala
ISSN: 1556-3995
Journal Frequency: 3 issues per year
Print Format: 7″ x 10″, Softcover, Single column

Clear
ISBN: N/A Categories: ,

Table of Contents

Original Papers

Riemann Hypothesis: On Closed sets of Equations for the trend, the tiny and complete Li-Keiper coefficients
Danilo Merlini, Luca Rusconi, Massimo Sala, and Nicoletta Sala

Evolution of the Lyapunov Exponent during a Chaotic Event in the Nonlinear Damped and Forced Oscillator
Javier Montenegro Joo

An Iterative method for solving the Partial integro-differential Equations
Mohamadreza Tamamgar

Technical Report

Chaos in the Damped and Forced Duffing Oscillator
Javier Montenegro Joo